# SDR UIEA2022041000287

- Difficulty date: April 12, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 103,017 hours, 19,902 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Stop
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT'S SHOULDER HARNESS STOP  MISSING R STRAP( INSTALLED CAPT'S SHOULDER HARNESS STOP & OPS CHECK GOOD PER B767-300 AMM 25-11-01 )
